# SDR GLBA2014121700480

- Difficulty date: December 17, 2014
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 38,084 hours, 46,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND THE BELLY SKIN AT BS 220 & STRINGER 15L HAS A .25 INCH HOLE WORN THROUGH THE SKIN.  WORN AREA IS FWD & AFT APPROX 25 INCHES IN LENGTH & WIDTH IS APPROX .065 INCHES.  REPAIRED IAW EO 14-1900-53-054
